An algebraic approach to qualitative knowledge
Bruce Larson
Quality & Quantity: International Journal of Methodology, 1980, vol. 14, issue 2, 355-362
Date: 1980
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/BF00119510 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:qualqt:v:14:y:1980:i:2:p:355-362
Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/11135
DOI: 10.1007/BF00119510
Access Statistics for this article
Quality & Quantity: International Journal of Methodology is currently edited by Vittorio Capecchi
More articles in Quality & Quantity: International Journal of Methodology from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().